# SDR RAIA00410021

- Difficulty date: October 24, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 19,091 hours, 20,004 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SYR - ON TAKEOFF, LEFT OIL CONTAMINATION LIGHT ILLUMINATED.  MAINTENANCE CLEANED AND INSPECTED CHIP DETECTOR.
